# SDR SIMA20150226005

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 37,340 hours, 33,331 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2672
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE FAILED INFLIGHT AFTER AOM 1 PROCEDURE.   R & R ANTI-ICE VALVE IAW AMM 30-21-01.  OPS CHECKED GOOD IAW AMM 30-00-00-700-802-A & 30-00-00-700-803-A.
